Journal article icon

Journal article

CHARACTERISTIC CLASSES FOR PERMUTATION REPRESENTATIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0305004100058722

Authors


STRETCH, C More by this author
Journal:
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
Volume:
90
Issue:
SEP
Pages:
265-272
Publication date:
1981
DOI:
EISSN:
1469-8064
ISSN:
0305-0041
URN:
uuid:830bbb33-5524-4376-9d8b-3ba3d0f8d4da
Source identifiers:
2539
Local pid:
pubs:2539

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP